MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES; ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES; ELASTOMERIC LFR
Model Number C270020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot 0002970711 was reviewed and the product was produced according to product specifications.The investigation is in progress.All information reasonably known as of 27 may 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as (b)(4).Device not returned.
 
Event or Problem Description
Fill volume: 201 ml, flow rate: 96 ml/hr, procedure: chemotherapy , cathplace: unknown, infusion start time: 04-may-2020 11:00, infusion stop time: (b)(6) 2020 09:00.It was reported that the patient's pump "finished about 1 day earlier than it was supposed to." "patient had pump attached on (b)(6) 2020, then presented to infusion center 1 day early as the pump appeared to be completely empty.The nurse corroborated that all connections, clamps, etc.Were connected properly and appeared to be in working order.The patient will return to the infusion clinic for re-treatment with a new pump next monday." no patient injury was reported.Patient was educated on how to use the device; it was the patient's ninth time using this style pump.Additional information was received 22-may-2020 as fda medwatch/ fda user facility report mw5094439.The report states "patient had halyard c elastomeric pump attached for 5-fluorouracil extended infusion on [date redacted], then presented to infusion center 1 day early as the pump appeared to be completely empty.The nurse corroborated that all connections, clamps, etc.Were connected properly and appeared to be in working order.The patient will return to the infusion clinic for re-treatment with a new pump next (b)(6).Fda safety report id [number redacted].".
 
Event or Problem Description
Flow rate is 96 hours, not 96 ml/hr.
 
Additional Manufacturer Narrative
Corrected data: b5: flow rate is 96 hours, not 96 ml/hr.Use review indicated pump was filled in accordance with the instructions, pump was used at normal room temperature and was above clothes or blankets, customer is not considered new or inexperienced, and the medication is not a contributor to the incident.The actual complaint product was not returned for evaluation.Photos were provided by the customer; however, it is not possible to identify a root cause based on the photos.No root cause was identified.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key10097230
Report Number2026095-2020-00072
Device Sequence Number3407358
Product Code MEB
UDI-Device Identifier10680651135664
UDI-Public10680651135664
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2021
Device Model NumberC270020
Device Catalogue Number101356604
Device Lot Number0002970711
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date06/25/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOROURACIL 20.4MG/ML
Patient Age59 YR
Patient Weight71